MAUDE Adverse Event Report: VYAIRE MEDICAL VYAIRE MEDICAL; CANNISTER HAS PROBLEMS WITH THE POROUS STONE BECOMING BLOCKED AND THE PATIENT NO

VYAIRE MEDICAL VYAIRE MEDICAL; CANNISTER HAS PROBLEMS WITH THE POROUS STONE BECOMING BLOCKED AND THE PATIENT NO
Model Number 002003
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Decreased Respiratory Rate (2485)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Cannister has problems with the porous stone becoming blocked and the patient not getting flow.Patient not getting flow.
 
Additional Manufacturer Narrative
There is an interference in therapy and ventilation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There is an interference in therapy and ventilation.Based on the investigation and per pictures sent by the customer we can confirm the reported defect.Customer reported that the diffuser "porous stone" part number 65-4197 is blocked.Given that the reported component is purchased from a supplier, the supplier provides us with a certificate certifying that component 65-4197 meets the specified porosity according to our procedures.It's possible that the batch sent by our supplier of component 65-4197 did not have the required porosity for the production of (b)(4), leading to the reported defect."since the reported defect was confirmed the following actions were taken: a quality notification has been sent to our supplier of the component p/n 65-4197.An inspection will be conducted on the next 5 batches of part number 65-4197 arriving at our facility.".

Brand Name
VYAIRE MEDICAL
Common Device Name
CANNISTER HAS PROBLEMS WITH THE POROUS STONE BECOMING BLOCKED AND THE PATIENT NO
Manufacturer (Section D)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX  21397
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18843069
Report Number8030673-2024-01001
Device Sequence Number18081970
Product Code BTT
UDI-Device Identifier10190752115200
UDI-Public10190752115200
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number002003
Device Catalogue Number002003
Device Lot Number0004169337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown